# SDR SWAA2020051844739

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS500D LOWER BULKHEAD SUPPORT HAS CORROSION FROM RBL23 TO LBL23 WL156 / REMOVED & REPLACED THE DAMAGE LWR BULKHEAD SUPPORT IN FCB BS500D FROM RBL23 - LBL23 WITH A NEW LWR BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0 PER 4(B-C) DWG# 143A7902
